Have A Try. Have A Clik!

Pages

Monday, 12 September 2011

Atenolol for a Marfanoid

It has been a week (maybe more) since I stopped swallowing atenolol. For those unfamiliar with this scientific term, atenolol refers to a type of drug for hypertension and high blood, thanks God to my inherited mild features of Marfan syndrome. The scientific explanation about how it works; nudging blood veins, inner parts of human body and all I leave it to the specialists because that's not what an Arts-Stream's student point of interest and expertise.
Atenolol Norton for Heart 20 Tabs

My doctor (by that I don’t mean my private doctor), a haemato-oncologist has advised me to keep on consuming the drug, 50 mg each time. He didn’t state exactly for how long, but I know it will be forever.

The bad thing about modern medicine, we can’t put a halt to it. It’s akin to mafia world, once you enter and no way out. This Normaten’s atenolol (I used other label before, 100 mg one which needed to be broken into half each time) is the same.

To date I still don’t encounter with any reliable and same healing mechanism alternative for this medicine, though I keep on looking for herbs, organic, traditional or homeopathy treatment. And because today I felt the unhealthy symptoms of feeling my head heavier than usual, my heart beating fast as if I am waiting to be interviewed, and my face becoming pale, just now I revert to atenolol once again. I am not getting better in a split second (they say sickness comes like a storm, while it goes like an ant) but after some sleep tomorrow will be fresher.

2 comments:

Balqis said...

I hope you'll get better. Thanks for sharing this post.

adamghedodin said...

Thanks a zillion for the du'a, sis.